# SDR CA981125085

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Lockwire
- Part number: 12023217002
- Condition: Misinstalled
- Location: Actuator
- Part time: 11,338 hours
- Component: 3203001011
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF FLAP ACTUATOR FOR INVESTIGATION, WEAR FOUND ON INSIDE OF RIGHT HAND OUTBOARD FLAP ACTUATOR HOUSING WHICH PROTRUDES INSIDE WING TANK, CAUSED BY LOCKWIRE ON FLAP ACTUATOR CLAMP.  WALL THICKNESS OF HOUSING IS 0.050 INCH AND THE LOCKWIRE CHAFED THROUGH 0.040 INCH.  IMPROPERLY INSTALLED LOCKWIRE CAUSED PROBLEM.  PART TC:  9,719.
